# SDR 2006UALA02334

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 54,246 hours, 20,298 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT STRIP B INOP. TROUBLESHOT SYSTEM AND FOUND EPL CABLE DAMAGED. REPAIRED CABLE.  LIGHT BAR CHECKS GOOD.
